# SDR AALA20100224TUL09

- Difficulty date: February 24, 2010
- Submitted: August 24, 2010
- Operation: Air carrier
- Aircraft: N677AN
- Make and model: Boeing 757223
- Aircraft serial: 29427
- Aircraft time: 35,998 hours, 12,207 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD AFT TRAILING EDGE FLAP ASSEMBLY HAS CORROSION INTERNALLY IN TORQUE TUBE AREA OF INBOARD RIB.  REPLACED CORRODED RIB WITH NEW RIB PER ESO 90252.
